Posted by chloe on September 29, 2001, at 10:14:44
I am taking 600 mgs Li ER (along with a tad of Celexa, 500 mgs neurontin and 7 mgs diazapam) but don't really have any of the "classic" annoying side effects of Li. But I do have this edgy, jittery feeling inside all the time. When I lie in bed, I just hear my heart pounding away. I feel terribly over caffineated, though that is NOT the cause, since I have almost cut out caffeine :(.
Can anyone tell me if they exerience this inner *activation*? I hate feeling all jazzed up. Is there any way that this could diminish as my neurons get used to the Li? Or is this a permanent feature of this med? All the searching I have done, does not mention an inner shakiness. Just a hand tremor. And surprisingly, I have not developed that.
The other disappointing thing, is that I thought my mood and irritability had improved over the 10 days I have been on Li. But last night, I had two very abusive rage outbursts, at rather minor triggers. My pdoc assured me that Li is very good for "rage" etc. But now I am quite disillusioned.
If anyone has any insight or experience to why I feel so "jittery" inside and short fused, please respond. I would so appreciate some insight to help me get through this weekend.